Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Arens regularity and the algebra of double multipliers


Author: B. J. Tomiuk
Journal: Proc. Amer. Math. Soc. 81 (1981), 293-298
MSC: Primary 46H20
MathSciNet review: 593474
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show how Arens regularity of a w.c.c. Banach algebra $ A$ with a bounded approximate identity is connected with the algebra of double multipliers on $ A$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H20

Retrieve articles in all journals with MSC: 46H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0593474-5
PII: S 0002-9939(1981)0593474-5
Keywords: Weakly completely continuous (w.c.c.) Banach algebra, Arens products, Arens regularity, double multipliers
Article copyright: © Copyright 1981 American Mathematical Society